# SDR UPS805480

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Cap
- Condition: Corroded
- Location: Fs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK, MAINTENANCE REPORTED HEAVY CORROSION ON BULKHEAD CAP FS 980 LONGERON 34R-35R.  REPAIRED PER UPS E.O.
